| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
Head Injury (1879)
| Date of Event |
06/10/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Approximately 1 year ago the user fell and hit his head, the user stopped using the implant and didn't inform the team until now.Reimplantation is likely but the clinic has not scheduled a date for the surgery yet.
Additional Manufacturer Narrative
The device has not been explanted.If it should be explanted, it should be returned to the manufacturer for evaluation.When available, a device failure analysis will be submitted as a follow up report.